# SDR QXEA200700158

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 14,309 hours, 14,456 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2408: ENG ADPT HEAT 1 CAUTION AFTER ENGINE START.  MAINTENANCE CYCLED POWER TO NR 1 ENGINE.  ADPT HEATER CAUTION LIGHT EXTINGUISHED.  ALL OPS NORMAL.  NO PARTS  REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
